Hey everybody.. im in my 3rd month on accutane and am doing pretty well just have some scarring and such.. I was just invited on a cruise.. and i dont know what to do.. do i risk my skin for a cruise?.. i heard some pretty bad side effects with being in the sunn.. What do you guys think? Thanks for listening
So I just I'm almost done my 3rd month supply of accutane , I can definetly see a difference from last month. I hope that it continues to improve. Im using cetaphil moisturizer and face wash and nothing else at this time. I have a very bad cold and my doctor put me on antibiotics for possible strep throat. I am warning you guys do not take mucinex dm extra strength on accutane because you will feel like you almost die. I took only one dose this morning and I feel horrible, extreme dizziness, faintenesss and extreme tiredness.. Its horrible.. Good luck everybody on their treatment.
My name is Daniela , I am 22 years old and I have been struggling with horrible acne since the age of 12. Like many of you I have tried everything possible to clear my skin. The amount of dermatologists I have visited is unimaginable . I have been on every antibiotic and every topical treatment out there. Finally at my age now that I have exhausted every other option out there The doctor told me about an accutane study in the office. I would get the Accutane free of any cost and I would just be tracked for symptoms and my mental state for depression. I began this journey on December 18, 2009 and am now on my third month of treatment on February 18,2010.
This is a journal through my experience on this drug.. I am looking forward to the ending result...